Translator Disclaimer
15 June 2012 Microlocal KZ-functors and rational Cherednik algebras
Kevin McGerty
Duke Math. J. 161(9): 1657-1709 (15 June 2012). DOI: 10.1215/00127094-1593353

Abstract

Following the work of Kashiwara and Rouquier and of Gan and Ginzburg, we define a family of exact functors from category O for the rational Cherednik algebra in type A to representations of certain colored braid groups and we calculate the dimensions of the representations thus obtained from standard modules. To show that our constructions make sense in a more general context, we also briefly study the case of the rational Cherednik algebra corresponding to complex reflection group Z/lZ.

Citation

Download Citation

Kevin McGerty. "Microlocal KZ-functors and rational Cherednik algebras." Duke Math. J. 161 (9) 1657 - 1709, 15 June 2012. https://doi.org/10.1215/00127094-1593353

Information

Published: 15 June 2012
First available in Project Euclid: 6 June 2012

zbMATH: 1290.16025
MathSciNet: MR2942791
Digital Object Identifier: 10.1215/00127094-1593353

Subjects:
Primary: 16S38
Secondary: 14A22 , 53D55

Rights: Copyright © 2012 Duke University Press

JOURNAL ARTICLE
53 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.161 • No. 9 • 15 June 2012
Back to Top